My father age 87 diagnosed with LVH - Mild aortic Valve Sclerosis. Medication was going fine from three years
Metaprolol 25 mg - half tablet morning half evening
Atorvastatin 10 mg one tablet daily
Trimetazidine (Vertral MR) One morning One Evening
Now from few days he was having Dyspnea, Taken for ECHO - Now echo states
Mild Valve Sclerosis
Normal Bi Ventricular size and fuction
The Doctor changed the treatment regim at 14/2/2013
It was Herbesser and Asprin Only
Condition was worsen Dyspnea increased chest infection (some kind of developed) Cefatraxone sodium 1 gram I.V started No improvement in secretions, they are not drying up. He is not healthy enough to take the secretion out by cough. Doctor advice the captopril 6.5 once daily along with vabivolol 2.6 ng. Is this treatment is correct ?
I want to know is captopril is known for wet cough ? (its ACE inhibitor) could it be its side effect.
Secretions started after captopril previous it was only dyspnea. The E.F on echo is 60%
Now he is not taking statin and vesrtral MR
It’s unlikely that captopril has caused the chest infection. What was the ejection fraction prior to the infection? The ejection fraction is a useful measure of left ventricular performance. The normal range is 63-77% for males and 55-75% for females. It reflects the pumping capacity of the heart.
Inadequate cardiac output will cause symptoms of dyspnea. His dyspnea could have been worsened by the chest infection. As the chest infection resolves, the oxygenation will improve and as his cardiac output is stabilized, his symptoms of dyspnea should improve. Please discuss the prognosis with your consulting doctor. Good Luck.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.